Skip to Main content Skip to Navigation
Journal articles

A high-dimensional Wilks phenomenon

Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00945509
Contributor : Erwan Le Pennec <>
Submitted on : Wednesday, February 12, 2014 - 1:52:33 PM
Last modification on : Wednesday, September 16, 2020 - 5:05:42 PM

Identifiers

  • HAL Id : hal-00945509, version 1

Citation

Stéphane Boucheron, Pascal Massart. A high-dimensional Wilks phenomenon. Probability Theory and Related Fields, Springer Verlag, 2011, 150 (3-4), pp.405-433. ⟨hal-00945509⟩

Share

Metrics

Record views

309